MAUDE Adverse Event Report: MERGE HEALTHCARE MERGE UNITY PACS; PICTURE AND ARCHIVING COMMUNICATIONS SYSTEM

MERGE HEALTHCARE MERGE UNITY PACS; PICTURE AND ARCHIVING COMMUNICATIONS SYSTEM
Model Number MERGE UNITY PACS R11.1.2.5
Medical Device Problem Code Loss of Data (2903)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Merge unity pacs is designed to display a message to the user when an exam report fails to upload to the image server.In this instance, there was no evidence that the physician received the message warning that the report did not upload.It was not possible to determine if the message displayed on the screen for the physician when the report was first read and saved.Troubleshooting from unity support found that there was a reportid generated, however the document was not uploaded to i:\ drive.A new word document was created and renamed reportid.The exam was re-read and confirmed with the customer that the report was re-read without further issues.
 
Event or Problem Description
Merge unity pacs is a medical image and information management system that is used for viewing, selection, processing, printing, telecommunications, and media interchange of medical images from a variety of diagnostic imaging systems.On (b)(6) 2018 the customer reported an exam was completed, however, there is no exam report.An investigation showed the report did not upload successfully and had to be read again by the doctor.There was no reported adverse event to the patient.However, while images are available, a finalized report not being available for subsequent review by the patient's physician could potentially result in a delay in care that could lead to harm.(b)(4).

Brand Name
MERGE UNITY PACS
Common Device Name
PICTURE AND ARCHIVING COMMUNICATIONS SYSTEM
Manufacturer (Section D)
MERGE HEALTHCARE
900 walnut ridge drive
hartland WI 53029
MDR Report Key8207333
Report Number2183926-2018-00104
Device Sequence Number19336719
Product Code LLZ
UDI-Device Identifier00842000100058
UDI-Public00842000100058
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K041935
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMERGE UNITY PACS R11.1.2.5
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/10/2018
Initial Report FDA Received Date01/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1